A statistical model for helices with applications

Mardia, KV orcid.org/0000-0003-0090-6235, Sriram, K and Deane, CM (2018) A statistical model for helices with applications. Biometrics, 74 (3). pp. 845-854. ISSN 0006-341X

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2018, The International Biometric Society. This is the peer reviewed version of the following article: Mardia, KV, Sriram, K and Deane, CM (2018) A statistical model for helices with applications. Biometrics. ISSN 0006-341X, which has been published in final form at https://doi.org/10.1111/biom.12870. This article may be used for non-commercial purposes in accordance with Wiley Terms and Conditions for Self-Archiving.
Keywords: Change point; Crowdsourced data; Helix fitting; Kink detection; Membrane protein; Protein structure
Dates:
  • Published: 26 September 2018
  • Accepted: 1 January 2018
  • Published (online): 22 March 2018
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 16 Feb 2018 16:38
Last Modified: 13 Oct 2018 02:35
Status: Published
Publisher: Wiley
Identification Number: https://doi.org/10.1111/biom.12870

Share / Export

Statistics